Asian Journal of Mathematics

Volume 20 (2016)

Number 3

On homogeneous Hermite–Lorentz spaces

Pages: 531 – 552

DOI: http://dx.doi.org/10.4310/AJM.2016.v20.n3.a6

Authors

Ali Ben Ahmed (Département de Mathématiques, Université de Tunis ElManar, Tunis, Tunisia)

Abdelghani Zeghib (UMPA, CNRS, École Normale Supérieure de Lyon, France)

Abstract

We define naturally Hermite–Lorentz metrics on almost-complex manifolds as special case of pseudo-Riemannian metrics compatible with the almost complex structure. We study their isometry groups.

Keywords

homogeneous space, isotropy, irreducible action, amenable group, Hermite–Lorentz

2010 Mathematics Subject Classification

22F30, 53C50, 53C55

Full Text (PDF format)